# SDR SWAA087070

- Difficulty date: December 12, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 16,837 hours, 9,649 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS LIGHT STRIP LOOSE AT ROW 1.  SECURED EEPLS PER MM.
